Alert archive / Kentucky / Frost Advisories in 2016

Frost Advisory 1, NWS Wilmington, OH

March 28, 20166 counties in Ohio; 4 counties in Indiana; 11 counties in Kentucky

NWS Wilmington, OH issued this frost advisory at Mar 28, 2016, 3:59 PM EDT for 6 counties in Ohio; 4 counties in Indiana; 11 counties in Kentucky. It took effect at Mar 29, 2016, 12:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2016, 3:59 PM EDT (19:59 UTC)
In effect from
Mar 29, 2016, 12:00 AM EDT
Expired
Mar 29, 2016, 10:00 AM EDT
In force
10 hr
Issued by
NWS Wilmington, OH
All 21 counties

Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Highland County, OH, Pike County, OH

The radar

The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

568 
WWUS71 KILN 281959
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT MON MAR 28 2016

INZ073>075-080-KYZ089>099-OHZ077>082-290400-
/O.NEW.KILN.FR.Y.0001.160329T0400Z-160329T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON
359 PM EDT MON MAR 28 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY.

* TEMPERATURES...LOWS IN THE MID 30S. 

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
604 
WWUS71 KILN 290242
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 PM EDT MON MAR 28 2016

INZ073>075-080-KYZ089>099-OHZ077>082-291100-
/O.CON.KILN.FR.Y.0001.160329T0400Z-160329T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON
1042 PM EDT MON MAR 28 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY...

* TEMPERATURES...LOWS IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
272 
WWUS71 KILN 290811
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
411 AM EDT TUE MAR 29 2016

...AREAS OF FROST THIS MORNING...

.SKIES HAVE CLEARED OVERNIGHT AND TEMPERATURES WILL DROP INTO THE
MID 30S THROUGH THE SUNRISE HOURS. THIS WILL ALLOW FOR AREAS OF
FROST TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. NEW PLANT GROWTH
OR BLOSSOMS MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED.

INZ073>075-080-KYZ089>099-OHZ077>082-291400-
/O.CON.KILN.FR.Y.0001.000000T0000Z-160329T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON
411 AM EDT TUE MAR 29 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...LOWS IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
162 
WWUS71 KILN 291405
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 AM EDT TUE MAR 29 2016

INZ073>075-080-KYZ089>099-OHZ077>082-291515-
/O.EXP.KILN.FR.Y.0001.000000T0000Z-160329T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON
1005 AM EDT TUE MAR 29 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE 40S AND ANY FROST HAS
DISSIPATED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Mar 28, 3:54 PM EDT, 5 minutes earlier.

Area forecast discussion, Mar 28, 3:54 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT MON MAR 28 2016

.SYNOPSIS...
HIGH PRESSURE WILL ALLOW DRY WEATHER TO CONTINUE TONIGHT THROUGH
WEDNESDAY. A VIGOROUS COLD FRONT WILL BRING SHOWERS WEDNESDAY
NIGHT WITH THUNDERSTORMS LIKELY THURSDAY. A DISTURBANCE TO THEEH
NORTH MAY CAUSE A FEW MORE SHOWERS TO DEVELOP ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SURFACE ANALYSIS SHOWS LOW PRESSURE TO THE NORTHEAST AND HIGH
PRESSURE TO THE NORTHWEST. THE HIGH WILL BECOME CENTERED OVER
MICHIGAN TONIGHT AS IT TRAVELS SOUTHEAST ON A NORTHWEST FLOW
ALOFT.

SATELLITE SHOWS CLOUDS PERSISTING IN AN UNSTABLE LAYER BENEATH AN
INVERSION AROUND 4000 FT IN THE LINGERING CYCLONIC FLOW AROUND
THE DEPARTING LOW. MODEL PROJECTIONS SHOWING CLOUDS MOVING OUT
AROUND MIDNIGHT MAY BE A BIT OPTIMISTIC SO KEPT CLOUDS AROUND
THROUGH MUCH OF THE OVERNIGHT PERIOD ESPECIALLY IN EASTERN
LOCATIONS. STILL EXPECT CLEAR TO PARTLY CLOUDY SKIES IN MOST
LOCATIONS BY 6 AM.

THE GRADUALLY CLEARING SKIES WILL EVENTUALLY ALLOW TEMPERATURES TO
FALL INTO THE 30S UNDER RADIATIONAL COOLING. THIS WILL RESULT IN
FROST FORMATION...SO HAVE ISSUED FROST ADVISORY FOR SOUTHERN COUNTIES
WHERE THE FROST/FREEZE PROGRAM HAS STARTED.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
MOSTLY SUNNY SKIES ARE EXPECTED TUESDAY UNDER HIGH PRESSURE. DRY
WEATHER WITH INCREASING CLOUDS ARE FORECAST FOR WEDNESDAY WHEN
MOISTURE WILL START TO INCREASE AHEAD OF DEVELOPING LOW PRESSURE.
FOR WEDNESDAY NIGHT WHEN THE LOW WILL BE MOVING TO THE WESTERN
GREAT LAKES...A BROAD SWATH OF MOISTURE ADVECTED ON A
STRENGTHENING LOW LEVEL JET WILL OVERSPREAD THE AREA...BRINGING
WIDESPREAD SHOWERS BY THURSDAY MORNING.

TEMPERATURES WILL BE NEAR NORMAL TUESDAY WITH HIGHS IN THE 50S.
WARM ADVECTION AHEAD OF THE LOW WILL CAUSE HIGHS TO RISE INTO THE
MID 60S TO LOW 70S ON WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
NUMERICAL MODEL SOLNS SIMILAR WITH DEEP SFC LOW EJECTING NE FROM THE
CENTRAL PLAINS THRU THE GREAT LAKES THURSDAY. ASSOCIATED SFC COLD
FRONT TO SWEEP EAST THRU THE OHIO VALLEY THURSDAY AFTN/EVE. WILL
BUMP POPS UP TO CATEGORICAL. WILL ALSO INCLUDE CHANCE OF THUNDER
WITH AXIS OF INSTBY INDICATED IN WARM SECTOR. IN WARM SECTOR
TEMPERATURES 10 TO 13 DEGREES BELOW NORMAL...RANGING FORM THE MID
60S NW TO 70 SE.

CHANCE OF SHOWERS TO LINGER INTO FRIDAY WITH SWRLY MID LEVEL FLOW
CONTINUING AND UPPER TROF LAGGING TO THE WEST. HIGHS WILL BE CLOSER
TO NORMAL FRIDAY...RANGING FROM THE LOWER 50S NW TO THE LOWER 60S
SE.

MID/UPR LEVEL TROF TO SETTLE INTO THE GREAT LAKES/OH VLY NEXT
WEEKEND. SFC WAVE TO TRACK SE THRU THE GREAT LAKES WITH BEST
MOISTURE AND LIFT TO THE NE. WILL CONT MENTION OF SLIGHT CHC POPS
SAT AFTN/EVE OVER THE NE COUNTIES. SAT HIGHS WILL BE A LTL BELOW
NORMAL...RANGING FROM NEAR 50 NW TO THE UPPER 50S SE.

NW FLOW ALOFT WITH SFC HIGH PRESSURE BUILDING SE INTO THE REGION.
DIFFERENCES EXIST REGARDING STRENGTH OF COLD AIR AND NEXT SFC LOW.
LOOKS LIKE ILN/S FA WILL GET MORE OF A GLANCING BLOW WITH THE HEART
OF THE COLD AIR TO THE NE. TEMPERATURES WILL CONTINUE BELOW NORMAL
SUNDAY...RANGING FROM THE MID 40S NORTH TO THE LOWER 50S SOUTH.

WITH SOLN DIFFERENCES AND LOWER CONFIDENCE HAVE LIMITED SHOWER POPS
TO SLIGHT CHC MONDAY AFTN WITH TROF/SECONDARY FRONT DROPPING SE.
MONDAYS HIGH TEMPERATURES TO RANGE FROM THE MID 40S NORTH TO THE MID
50S SOUTH.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
STRATOCUMULUS CLOUDS REMAIN IN PLACE ACROSS THE REGION...ALTHOUGH
THEIR HEIGHTS HAVE GENERALLY LIFTED SLIGHTLY DURING THE LATE
MORNING AND EARLY AFTERNOON. MOST OBSERVATIONS ARE BETWEEN
2000-4000 FEET...BUT UPSTREAM CEILINGS RANGE A LITTLE LOWER
(1500-2500 FEET). ASIDE FROM KCVG/KLUK...MVFR CEILINGS WILL
CONTINUE TO BE THE PREVAILING FORECAST GOING INTO THE OVERNIGHT
HOURS. AS WINDS SHIFT FROM WNW TO NORTH...THE CLOUDS ARE
GRADUALLY EXPECTED TO SCATTER OUT BEFORE TUESDAY MORNING.

VFR CONDITIONS ARE EXPECTED ON TUESDAY...WITH NORTHERLY WINDS OF
UP TO ABOUT 10 KNOTS.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE FROM
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 1 AM TO 10 AM EDT TUESDAY FOR OHZ077>082.
KY...FROST ADVISORY FROM 1 AM TO 10 AM EDT TUESDAY FOR KYZ089>099.
IN...FROST ADVISORY FROM 1 AM TO 10 AM EDT TUESDAY FOR INZ073>075-
     080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Mar 28, 3:59 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT MON MAR 28 2016

INZ050-058-059-066-KYZ100-OHZ026-034-035-042>046-051>056-060>065-
070>074-088-292000-
WAYNE-FAYETTE-UNION-FRANKLIN-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-SCIOTO-
359 PM EDT MON MAR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ081-082-292000-
ADAMS-PIKE-
359 PM EDT MON MAR 28 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>099-OHZ077>080-292000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-
359 PM EDT MON MAR 28 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 28, 10:31 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 AM EDT MON MAR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     2 NNW LEWISBURG         39.88N 84.56W
03/27/2016                   PREBLE             OH   PUBLIC

            ROOF BLOWN OFF GARAGE LOCATED ON ROCKRIDGE ROAD.
            NEIGHBORS POLE BARN WAS DESTROYED AND HOUSE SUSTAINED
            SIGNIFICANT WIND DAMAGE.

&&

KURZ
Local storm report, Mar 28, 12:51 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT MON MAR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND DMG     5 NW TIPP CITY          40.02N 84.23W
03/27/2016                   MIAMI              OH   PUBLIC

            SEVERAL LARGE LIMBS DOWNED AT THE TROY COUNTRY CLUB.

1118 PM     TSTM WND DMG     1 NNW DE GRAFF          40.32N 83.92W
03/27/2016                   LOGAN              OH   PUBLIC

            DAMAGE TO A FENCE AND SCOREBOARD AT RIVERSIDE HIGH
            SCHOOL. SEVERAL TREES DOWNED IN THE AREA.

&&

HATZOS
Local storm report, Mar 28, 2:50 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 PM EDT MON MAR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TSTM WND DMG     1 SW DE GRAFF           40.30N 83.93W
03/27/2016                   LOGAN              OH   PUBLIC

            BARN ON COUNTY ROAD 63 WAS DESTROYED AND A CEDAR TREE
            SNAPPED.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:07 PM EDTSpecial Weather StatementILNMercer38 min
Mar 27, 9:59 PM EDTSevere Thunderstorm WarningILNDarke, Preble34 min
Mar 27, 10:06 PM EDTSpecial Weather StatementILNDarke24 min
Mar 27, 10:21 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble27 min
Mar 27, 10:26 PM EDTSpecial Weather StatementILNDarke34 min
Mar 27, 10:33 PM EDTSpecial Weather StatementILNButler, Hamilton27 min
Mar 27, 10:43 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery32 min
Mar 27, 10:58 PM EDTTornado WarningILNShelby7 min
Mar 27, 11:03 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby29 min
Mar 27, 11:32 PM EDTSpecial Weather StatementILNChampaign, Logan, Union28 min
Mar 28, 12:37 AM EDTSpecial Weather StatementILNFairfield38 min
Mar 28, 1:04 AM EDTSpecial Weather StatementILNHocking26 min
Mar 27, 9:33 PM EDTSpecial Weather StatementILNFayette, Franklin42 min
Mar 27, 9:39 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Wayne36 min
Mar 27, 9:46 PM EDTSpecial Weather StatementILNRipley44 min
Mar 27, 9:52 PM EDTSevere Thunderstorm WarningILNRipley38 min
Mar 27, 10:16 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley19 min

Nearby

Frost Advisories in Kentucky, 2016Frost Advisories in Ohio, 2016Frost Advisories in Indiana, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.